# SDR SWIA202509250728

- Difficulty date: July 28, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND FWD LOWER STOP PIN FITTING HAS EVIDENCE OF CHAFFING. (S/N#00518)  (C-CHECK RO 09/24/2025)BLENDED OUT CHAFE ON PAX DOOR SURROUND FWD LOWER STOP FITTING REF CRJ-200 SRM 51-12-00 REV 39 MAR 10/21, COMPLIED WITH STEPS 1-4 OF REO 601R-53-21-3764 REV -- DATED 2025-07-31. FOUND TO BE WITHIN LIMITS REF REO 601R-53-21-3764 REV -- DATED 2025-07-31 AND COMPLIED WITH TASK CARD 51-900-1003-SKY
